Regular algebraic curve segments (II)—Interpolation and approximation

Guoliang Xu, Chandrajit L. Bajaj, Chuan I Chu

Research output: Contribution to journalJournal articlepeer-review

8 Citations (Scopus)


In this paper (part two of the trilogy) we introduce three classes of reduced form -regular algebraic curve splines and use them for interpolation and approximation of various algebraic curves. Explicit formulas for interpolation and approximation are also given in some low degree cases.
Original languageEnglish
Pages (from-to)503-519
Number of pages17
JournalComputer Aided Geometric Design
Issue number6
Publication statusPublished - Jul 2000
Externally publishedYes

Scopus Subject Areas

  • Modelling and Simulation
  • Automotive Engineering
  • Aerospace Engineering
  • Computer Graphics and Computer-Aided Design


Dive into the research topics of 'Regular algebraic curve segments (II)—Interpolation and approximation'. Together they form a unique fingerprint.

Cite this